A family of solutions of a nonlinear ordinary differential equation and its application to Painlevé equations (III), (V) and (VI)

Shun Shimomura

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)650-662
Number of pages13
JournalJournal of the Mathematical Society of Japan
Volume39
Issue number4
DOIs
Publication statusPublished - 1987
Externally publishedYes

Fingerprint

Painlevé Equations
Nonlinear Ordinary Differential Equations
Family

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{d53a93494a9744ef9075f2d778dc63ec,
title = "A family of solutions of a nonlinear ordinary differential equation and its application to Painlev{\'e} equations (III), (V) and (VI)",
author = "Shun Shimomura",
year = "1987",
doi = "10.2969/jmsj/03940649",
language = "English",
volume = "39",
pages = "650--662",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "4",

}

TY - JOUR

T1 - A family of solutions of a nonlinear ordinary differential equation and its application to Painlevé equations (III), (V) and (VI)

AU - Shimomura, Shun

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=84972508770&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972508770&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03940649

DO - 10.2969/jmsj/03940649

M3 - Article

AN - SCOPUS:84972508770

VL - 39

SP - 650

EP - 662

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -